Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Table for third-degree spline interpolation using equi-spaced knots

Author: W. D. Hoskins
Journal: Math. Comp. 25 (1971), 797-801
MSC: Primary 65D05
MathSciNet review: 0298873
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A table is given for the calculation of the parameters of a third-degree natural spline with n data points $ (n > 2)$ using a minimum number of multiplications and divisions. In addition, an example is given that demonstrates the method of use and enables comparisons to be made with a method previously described.

References [Enhancements On Off] (What's this?)

  • [1] T. N. E. Greville, ``Table for third-degree spline interpolation with equally spaced arguments,'' Math. Comp., v. 24, 1970, pp. 179-183. MR 41 #2885. MR 0258238 (41:2885)
  • [2] E. L. Albasiny & W. D. Hoskins, ``Cubic spline solutions to two-point boundary value problems,'' Comput. J., v. 12, 1969/70, pp. 151-153. MR 39 #3710. MR 0242379 (39:3710)
  • [3] R. H. Pennington, Introductory Computer Methods and Numerical Analysis, Macmillan, New York, 1965, p. 405. MR 34 #925. MR 0201040 (34:925)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D05

Retrieve articles in all journals with MSC: 65D05

Additional Information

Keywords: Natural cubic spline interpolation, smoothest interpolating function
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society